# SDR SWAA2023030811465

- Difficulty date: March 1, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS FAILED OPERATIONAL TEST IN THE CABIN.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITIONS: (M1669; M1670 AND M1672) PER REF. B737 AMM 33-51-06-960-805.;[02] PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER REF B737 AMM 33-51-06-960-805 AND TESTED NORMAL.;[03] VERIFIED STEP 1 AND 2
